# SDR CA050126002

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 9555805
- Condition: Failed
- Location: Hyd System
- Component: Dcmp
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOR THE RELIGHT PROCEDURES FOR THE RT ENGINE, THE RT HYD DCMP HAD BEEN TURNED ON PRIOR SHUTDOWN.  AFTER 5 MINUTES OF DRIFT DOWN AT 185 KTS, AROUND 40000 FT, AP SYNC WAS PRESSED AND ACCELERATED TO 250.  SOMEWHERE AROUND THAT TIME, THE LT GEN DROPPED OFF LINE AND WE WERE LEFT WITH ESSENTIAL POWER ONLY (ALSO LOSS OF YAW DAMPER).  THE PNF WENT THRU THE QRH AND RESET THE LT GEN, THEN POWER WAS RESTORED, LEAVING A CYAN ELECTRICAL FAULT MSG.  ALSO THE RT HYD DCMP HAD FAILED FOR GOOD.  A/C LANDED WITHOUT FURTHER INCIDENT.
